# SDR USAA001218

- Difficulty date: August 8, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Bay
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE DOWN TRACK CORRODED 6 INCHES BY 2 INCHES, FS 787 TO 947 TRACK TIE DOWN, RBL 13.  REMOVED AND REPLACED PER SRM 53-00-53.  (M)
